# SDR SWIA201333284

- Difficulty date: April 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 43,373 hours, 57,186 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRPLANE WOULD NOT HOLD PRESSURIZATION AT ALTITUDE.  (FLT 5356)  REPLACED PRESSURIZATION CONTROLLER IAW AMM.  OPS CHECKS GOOD.  PRESSURIZED A/C ON GROUND NO DEFECTS NOTED.  P/N: 22201T011400, S/N ON: 153, SN OFF: 520
